MAUDE Adverse Event Report: MULTIVIEW

MULTIVIEW
Model Number MVM-HW-LT-01
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device wasn't made available to evaluate.If additional information becomes available a supplement will be filed.
 
Event or Problem Description
On oct.11, 2017, customer reported that during a biopsy procedure the patient had a rupture of the gel silicone implant.We were unable to obtain additional information.

Brand Name
MULTIVIEW
Common Device Name
MULTIVIEW
MDR Report Key7000457
Report Number1220984-2017-00128
Device Sequence Number16531201
Product Code LIZ
UDI-Device Identifier15420045504684
UDI-Public15420045504684
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberMVM-HW-LT-01
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2017
Initial Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;